On entire solutions of quasilinear elliptic equations
Doklady Akademii Nauk, Tome 318 (1991) no. 4, pp. 815-820
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_318_4_a10,
author = {S. I. Pokhozhaev},
title = {On entire solutions of quasilinear elliptic equations},
journal = {Doklady Akademii Nauk},
pages = {815--820},
year = {1991},
volume = {318},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_318_4_a10/}
}
S. I. Pokhozhaev. On entire solutions of quasilinear elliptic equations. Doklady Akademii Nauk, Tome 318 (1991) no. 4, pp. 815-820. http://geodesic.mathdoc.fr/item/DAN_1991_318_4_a10/